MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE WITH DETACHABLE BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE WITH DETACHABLE BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305780
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple device names/types and 510k numbers reported to be involved.Additional information below: medical device type: fmf.Common device name: piston syringe.Pma / 510(k) #: k941562.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd eclipse¿ needle with detachable bd luer-lok¿ syringe scale markings were blurred together.The following information was provided by the initial reporter: "scale blur".
 
Event or Problem Description
It was reported that the bd eclipse¿ needle with detachable bd luer-lok¿ syringe scale markings were blurred together.The following information was provided by the initial reporter: "scale blur.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 29-mar-2022.H.6.Investigation: one photo and one syringe sample without packaging were received by our quality team for evaluation.From the photo, black ink was observed to be covering the whole surface area of the syringe barrel until the retainer ring from approximately 0.88ml scale marking onwards.The sample was subjected to visual inspection and the team observed a black ink stain covering the surface area of the syringe barrel until the retainer ring from approximately 0.88ml scale marking onwards.A device history record could not be evaluated as the lot number is unknown.The 1 ml syringe part is manufactured at bd canaan, and the bd canaan quality has conducted a supplemental investigation on this nonconformance.The team determined that a potential root cause for the gross ink rings defect is associated with the marking process.

Brand Name
BD ECLIPSE¿ NEEDLE WITH DETACHABLE BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13956813
Report Number8041187-2022-00155
Device Sequence Number14715951
Product Code FMI
UDI-Device Identifier30382903057802
UDI-Public30382903057802
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305780
Device Catalogue Number305780
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown